Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

11111111111111

Member
  • Posts

    20
  • Joined

  • Last visited

Reputation

7 Neutral

5 Followers

Profile Information

  • Gender
    Not Telling
  1. When does anyone really begin to see clearing? Is it a standard, say, month 4, when anyone begins to actually see the light at the end of the tunnel?
  2. I think returning to work after a vacation would take its toll on ALL of us! Try and stay as positive as possible. Indulge a bit on comfort things like some pumpkin coffee or dark chocolate - whatever helps lift your spirits & take your mind off the medicine. Yes, my acne is moderate to severe so we're starting strong. Go big or go home, right?!
  3. Thanks for your reply, what doseage do you start on? Is it your 1st time? I'll be starting at 80mg and this is my first time! I'm nervous but excited to begin my journey to clear skin! Here's my blog if you have any advice! http://www.acne.org/messageboard/blog/8058/entry-29574-accutane/
  4. I think it's best that you slowly get your body used to the medicine with every other day. Your initial breakout as well as side effects (if you get any) may not be as bad! I will begin Accutane in 2 weeks, and so far, I've gathered that Aquaphor is great for lips, CeraVe for face and body, and just keep vaseline with you at all times! Best of luck! Remember: NO acne!!!!
  5. I absolutely agree with you Hello Accutane! It only makes sense. If you're supposed to take the medicine with fatty meals, that logically tells you that fat is essential to its effectiveness. However, exercise does help combat Accutane's side effects such as muscle soreness, fatigue & dryness (since you create oils from sweating). So maybe, I propose, that we cut down on our exercise time to whatever is comfortable AND doable instead of cutting it out altogether.
  6. If you can, switch to a different birth control. I was also on Ortho and it not only caused significant hair loss but mood swings, anxiety and full-blown panic attacks. Plus, if you're unsure whether your hair loss is caused by Accutane or the BC, at least switching to a diff kind will give you an answer. If your hair is still falling out, maybe it's time to talk to your derm about lowering your Accutane dose. It's not you!! All birth controls are made differently and every woman responds d
  7. Hey there! Thanks for sharing :) Along those similar lines, I was never a coffee drinker until the research, exams and essays that began piling up in what I call "college" that kickstarted my newfound caffeine binge. Through no fault of my own, I began noticing much deeper and prolonged cystic acne along my face, neck and entire back. The true test was the day I left for Europe. This marked two months of no caffeine and, what do ya know, no acne! Oh the things they don't tell you on the b
  8. Hi! I'm sorry this is happening to you but I wouldn't try anything drastic just yet. Since you were on a higher dose and JUST got switched, it takes time for your body to process the medicine thus, helping the cysts to disappear. I, too, used clindamyacin and BP and it helped when using one in the AM after washing my face and one in the PM. Make sure you wait AT LEAST 10 minutes after washing your face to apply these ointments as your skin won't absorb anything when it's still wet. Maybe tha
  9. Kim, you and I may be conducting similar research! I recently made a career shift, and am focusing on the influence of medical care team relationships and sensemaking on patient outcomes from a complexity science perspective. I bet our research overlaps quite a bit! Also - My skin is still doing very well. No new cloggers, no new cysts or nodules, not even a wayward pimple. It has been over 2 months (closer to 3 months) since I took my last dose of isotretinoin, and my skin seems q
  10. If you can, switch to a different birth control. I was also on Ortho and it not only caused significant hair loss but mood swings, anxiety and full-blown panic attacks. Plus, if you're unsure whether your hair loss is caused by Accutane or the BC, at least switching to a diff kind will give you an answer. If your hair is still falling out, maybe it's time to talk to your derm about lowering your Accutane dose. It's not you!! All birth controls are made differently and every woman responds d
  11. Hi there! Have you ever tried GenTeal Lubricant Gel Eye Drops? They're the same caliber as prescription strength but can be bought at most drug stores. I'd give that a whirl while you're awaiting your next doctor's visit
  12. Because there is sort of a stipulation about diet when on Accutane (i.e. taking your pill with a fatty meal), are there conversely any food items to stay away from while on the medicine?
×